# SDR 2005FA0001310

- Difficulty date: September 9, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N934RD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258296
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: CV7313
- Condition: Failed
- Location: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED LOSS OF BATTERY POWER AFTER AIRCRAFT DC BUSSES POWERED-UP FOR 4 TO 5 MINUTES.  FOUND COLD-SOLDIER JOINT ON EQUIPMENT PANEL ZL DIODE (P) WIRING CONNECTIONS.  REPAIRED SOLDIER CONNECTIONS AS REQUIRED, OPS CHECK NORMAL.  (K)
